# SDR SWIA2020033049520

- Difficulty date: February 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 333  AT STR 1R FRAME CRACKED   (C-CHECK) RO 3/26/2020   REMOVED AND REPLACED THE FS333 FRAME STR1R REF CRJ200 SRM, SRM, BOMBARDIER DRAWING.  COMPLIED WITH ST, LEAK CHECKS GOOD.
